# SDR AALA202110251800

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737*
- Aircraft serial: 33341
- Aircraft time: 14,492 hours, 5,937 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW DELAMINATED. REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08C21156001, OPS CHECK GOOD.
